# SDR DL76S980438

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Condition: Inoperative
- Location: Oil Qty
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CENTER SYSTEM RESVR LIGHT ON OVERHEAD PANEL ILLUMINATED.  STATUS PAGE SHOWED CENTER SYSTEM QUANTITY AT ZERO.  VERIFIED THAT SYSTEM QUANTITY WAS OK.  REPLACED OIL QUANTITY TRANSMITTER, SYSTEM OPS CHECKS NORMAL.
